# SDR P5CA2019040900050

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 71,740 hours, 11,853 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65B0767321
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE CREW REST PASSENGER WINDOW CRACKED.  ( REMOVED AND REPLACED RIGHT SIDE CREW REST PASSENGER WINDOW, OUTER PANE IAW AMM 56-21-01.  )
